# SDR P5CA2015041300020

- Difficulty date: April 13, 2015
- Submitted: April 16, 2015
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 5,438 hours, 1,248 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 285T009311
- Part serial: D04125
- Condition: Failed
- Location: Flow Control
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RETURNED TO BLOCKS DUE TO RT PACK OFF AUTO MODE AND STANDBY, BOTH INOPERATIVE.  NO RESET.  REPLACED FLOW CONTROL SHUTOFF VALVE AND FLOW CONTROL CARD.  OPS CHECKED NORMAL IAW AMM 21-51-09-404-011 AND AMM 21-51-01-404-012.
